thumbnail

The volumetric method for petroleum resource estimation

Journal of the International Association for Mathematical Geology

By:
DOI: 10.1007/BF02461981

Links

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
The volumetric method for petroleum resource estimation
Series title:
Journal of the International Association for Mathematical Geology
DOI:
10.1007/BF02461981
Volume
10
Issue:
5
Year Published:
1978
Language:
English
Publisher:
Kluwer Academic Publishers-Plenum Publishers
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of the International Association for Mathematical Geology
First page:
501
Last page:
518